Aspro Clear 300mg 24 Tablets by Aspro
Regular strength Aspro Clear provides 300 mg of aspirin per tablet, while Extra Strength contains 500 mg of aspirin per tablet. Each tablet is totally soluble for rapid absorption to give fast and effective temporary relief from : Headache Migraine headache Fibrositis Inflammation associated with muscular aches and pains Neuralgia
Rheumatic and arthritic pain Cold and flu symptoms Toothache Sore throat Period pain Reduces fever Aspro Clear is available in two strengths : Regular and Extra Strength. . Aspro Clear contains aspirin in an effervescent tablet form.
Tags: Aspro Clear 300mg 24 Tablets by Aspro
Children 2 to 12 years : Initially, 1 tablet or 2 pills under the tongue every half hour for the first 4 doses 9 mc L Use only as directed Use the RICER principle to treat all soft tissue injuries to encourage healing and reduce inflammation : R = Rest the injured part for a few days I = Ice the injured area using a cold pack or ice pack...
Use only as directed Apply for 20 minutes throughout the day for 48 hours after the injury C = Compress the injury using a firm crepe bandage E = Elevate the injured limb for at least 24 hours R = Rehabilitate with help from a health professional Dosage : Adults : Initially, 2 tablets or 4 pills under the tongue every half hour for the first 4 doses...